# SDR DHL9871715C

- Difficulty date: January 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, STA 500 CIR RIB CRACKED BELOW STR 16R  WEB AT INBD FACE.  CUTOUT DAMAGED AREA AND INSTALLED DOUBLER REPAIR PER SRM 51-10-2 16 BY 5.25, N/R 5144.
